Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Application of a Boolean Identity for Fault Trees

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Nanda, N.K. ; Electronics and Communication Engineering Department; University of Roorkee; Roorkee 247 672 INDIA.

In this paper various conditions that should exist in the fault trees for the application of Boolean identity xixj + xix¿j = xi have been discussed. It has also been algebraically proved that this identity is not required if preceded by xi + xixj = xi and xixj + xixj = xixj, in the simplification of logical expressions of fault trees, or else when the fault tree has a redundant arc.

Published in:

Reliability, IEEE Transactions on  (Volume:R-29 ,  Issue: 1 )